diabetestalk.net

Lantus And Leg Swelling

Share on facebook

Can Lantus Cause Leg Swelling?

Lamisil vs Lotrimin Mucinex vs Sudafed Lactogen 1 Side Effects Evekeo vs Adderall Dexilant and Alcohol Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice. The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you. The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information Continue reading >>

Share on facebook

Popular Questions

  1. BearsBearsBears_wooo

    T2 here. Doc started me on invokamet in March, and then added Lantus in April. After getting the Lantus numbers to where they needed to be to get proper results, I kept losing too much weight so we stopped invokamet.
    On Lantus alone, blood sugar numbers were still good, but my feet and ankles have swollen to the point where I can barely wear 4E width shoes when I am normally D width.
    Has anyone else experienced swelling while using Lantus ?
    I have sent my doc a message asking how bad it would be to take no Lantus for 3 days to see if the swelling goes down.
    Of course, I'll listen to my doc, but I'm just wondering if anyone here has an opinion they'd would share.
    Thanks all.

  2. troycheek

    I've never experienced it, but it turns out that "Bloating or swelling of the face, hands, lower legs, or feet" on the list of known side effects. My mother's feet swell often, but she's got a lot of things going on besides diabetes, so it's hard to tell the cause.
    On a side note, be thankful that your doctor saw weight loss as a problem and adjusted your meds. Shortly after my diagnosis, I had a doctor who had the "being overweight is the only cause of diabetes and losing weight is the only way to cure it" attitude and changing meds was completely out of the questions because the faster I lost weight, the sooner I wouldn't be diabetic anymore. I went through several doctors back then.

  3. BearsBearsBears_wooo

    My doc didn't see it as a problem. I told him it was a problem. BMI is bullsh*t.
    Good for you in changing docs though. I've "fired" two podiatrists who kept telling me my footpain was Neuropathy related.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetic diet